# SDR SIMA1732

- Difficulty date: June 21, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001210
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-2 INSPECTION, MAINTENANCE FOUND THE LEFT FLIGHT ATTENDANT SEAT TRACK CORRODED.  MAINTENANCE REMOVED AND REPLACED SEAT TRACK IAW ENGINEERING ORDER E9-5300-013.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
